# SDR AALA20130928008

- Difficulty date: September 28, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 38,288 hours, 11,424 cycles
- Engine: Rroyce RB211*
- Engine time: 36,195 hours, 2,094 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

JFK CREW REPORTED LOSS OF LT ENGINE OIL PRESSURE.  ASSOCIATED EICAS "OIL PRESSURE" MESSAGE.  CREW SHUTDOWN ENGINE.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENGINE AT JFK ON 09/29/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
